# SDR AWXA200601391

- Difficulty date: July 10, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6520726502
- Condition: Cracked
- Location: Bs 506
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMP WEB CRACKED BS 506 RBL 25 (SILL WEB).  MAINTENANCE REMOVED AND REPLACED FWD CARGO COMPARTMENT WEB BS 506 RBL 25 IAW B737-300 SRM 51-40-02-0G, FIGS 8, 12.
